Diarrhea with dysbiosis( liquid stool), treatment, how to stop?

Diarrhea accompanies many diseases of the gastrointestinal tract, and along with it, it is one of the signs of the development of dysbacteriosis. This disease is caused by a violation of the qualitative composition of the intestinal microflora in favor of the presence of pathogenic microorganisms.

A healthy person has a contamination with upper gastrointestinal bacteria of no more than 103 colony forming units / ml. Due to violations of the normal state of the passage of chyme in the intestinal cavity with dysbacteriosis, the lower part of the digestive tract begins to colonize with pathogenic agents. An important role is given to the growth of the conditionally pathogenic state of microflora in dysbacteriosis in the case of massive therapeutic measures by antibiotics or immunodeficiency.

The development of diarrhea is also possible due to direct damage to the bacteria by the intestinal mucosa. In addition, the deconjugation of bile acids by pathogenic microorganisms affects the development of the liquid stool. Thus, they have an indirect effect on the appearance of diarrhea, resulting in the development of malabsorption and steatorrhea. Bacteria are intensively consumed vitamins while their absorption is disturbed, which causes hypovitaminosis. Also, along with the appearance of diarrhea, macrocytic anemia appears.

To the liquid stool with dysbiosis leads and the appointment of antibiotics, as disturbed by microbial biocenosis, which begins mainly after several days of therapy. It is worth noting that if the disease is mild, this condition will be resolved independently one week after the abolition of therapeutic measures.

The appearance of diarrhea is affected by the development of a decrease in the capacity of the intestine in the dysbacteriosis of growth inhibition of pathogenic and conditionally pathogenic microorganisms. The strong development of putrefactive and fermenting bacteria begins.

Diarrhea is a symptom of the dysbiosis

Symptoms of dysbacteriosis such as a decrease in appetite, an unpleasant sensation and a smell from the mouth, nausea, bloating of the abdomen, lethargy and general condition of malaise may appear. The frequency of the stool is increased up to 7 times a day, while the stool mass is abundant and has an unpleasant smell of putrefactive decomposition. It is possible to detect mucous impurities in it.

It should be noted that in case of diarrhea, it is possible to raise the body temperature to 38 degrees.

To determine why the liquid chair appeared and how to stop it is always quite difficult. If diarrhea is caused by the development of dysbacteriosis, then to conduct treatment it is required to determine which cause triggered the development of the disease. To facilitate the procedure of diagnosis and the appointment of proper therapy, it is required to determine the nature of the loose stool - watery or bloody.

In addition, microscopy of stool mass is assigned to clarify the presence of pathogens.

Treatment of diarrhea with dysbiosis

How to stop diarrhea with dysbiosis? To begin with, it is worth remembering that there are certain priority procedures for this:

  • The cause of the symptom is eliminated.
  • Measures are taken to prevent complications.
  • Activities are carried out to restore the body's resources.

In the case of dysbiosis, the cause of diarrhea is the pathogenic state of the intestinal microflora. For treatment, the use of pro and prebiotics, which help the body in the fight against pathogenic microorganisms, is prescribed. In some cases, the use of antibiotics may be prescribed. In addition, you need to pay attention to the food you eat. It is recommended eating food with a lot of fiber, as it helps in the formation of stool.

To prevent complications in diarrhea in the case of a course of dysbacteriosis, you need to consume as much water as possible. This is due to the fact that the liquid stool has the ability to dehydrate the body, which can lead to a large number of different consequences. In case of severe diarrhea, Loperamide is allowed. Good will help and Enterol.

This state in the case of dysbacteriosis has the ability to "pump" out of the body a large number of minerals, where the consequence is the onset of hypovitaminosis. The organism after the transferred illness demands restoration of the spent resources, along with what, reception of vitamin preparations, for example, Lineksa and Baktisubtila is appointed.

It should be remembered that the independent use of medications to treat diarrhea with dysbiosis can lead to a worsening of the condition, so it is worth to consult a specialist for individual appointment.

  • Share